MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP PIN IMPACTOR/EXTRACTOR; KNEE INSTRUMENT : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US HP PIN IMPACTOR/EXTRACTOR; KNEE INSTRUMENT : EXTRACTION INSTRUMENTS
Catalog Number 950502070
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The clip in the mid of the instrument does not hold any longer.This was seen in cssd.No surgery delay, no adverse consequences for anybody.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary the device associated with this report was not returned for evaluation.The investigation could not draw any conclusions about the reported event without the device to examine.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Reopen due to receipt of complaint device.Update (b)(4) 2018 examination of the returned device confirmed the reported event of inability to retain a mating pin.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative

Brand Name
HP PIN IMPACTOR/EXTRACTOR
Common Device Name
KNEE INSTRUMENT : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7490242
Report Number1818910-2018-58984
Device Sequence Number11181865
Product Code LXH
UDI-Device Identifier10603295227861
UDI-Public10603295227861
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number950502070
Device Lot NumberJ0109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Initial Date Received by Manufacturer 04/11/2018
Supplement Date Received by Manufacturer09/04/2018
10/23/2018
10/26/2018
Initial Report FDA Received Date05/07/2018
Supplement Report FDA Received Date09/12/2018
10/31/2018
11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1